Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 6, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Feb 20, 2014, 10:07 PM CST for Jefferson Davis County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2014, 10:07 PM CST (04:07 UTC)
- Expired
- Feb 21, 2014, 1:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Jefferson Davis County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 91 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 4.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 384 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1582 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.9
The text
As transmitted, in the capitals the NWS used until 2016.
120
WGUS54 KJAN 210407
FFWJAN
MSC065-210700-
/O.NEW.KJAN.FF.W.0006.140221T0407Z-140221T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1007 PM CST THU FEB 20 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 100 AM CST
* AT 1000 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED FLASH FLOODING IS LIKELY ACROSS PORTIONS OF THE WARNED
AREA DUE TO THE EFFECTS OF HEAVY RAINFALL UP TO 2 INCHES OVER THE
PAST HOUR AND EXPECTED LOCALLY HEAVY RAINFALL OVER THE NEXT 2
HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MELBA...
PROGRESS AND CARSON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
BOUIE RIVER...WHITE SAND CREEK...JAYBIRD CREEK...WEST BOWIE CREEK...
GREENS CREEK...PEARL RIVER...SILVER CREEK...HOOKER HOLLOW CREEK...
CHOCTAW CREEK...BLACK CREEK...HOLIDAY CREEK...EAST FORK GREENS
CREEK...DRY CREEK...PIERCE CREEK...CYPRESS CREEK...BEAR BAY AND
SANTEE BRANCH.
ADDITIONAL RAINFALL AMOUNTS OF 2 INCHES ARE POSSIBLE IN THE WARNED
AREA OVER THE COURSE OF THE NEXT 2 HOURS.
&&
LAT...LON 3140 8996 3157 8997 3159 8972 3156 8967
3155 8962 3153 8960 3152 8960 3152 8959
3144 8959 3143 8982 3139 8982 3139 8995
$$
BYBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Feb 20, 3:39 PM CST, 6 hours 28 minutes earlier.
Area forecast discussion, Feb 20, 3:39 PM CST, 6 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
339 PM CST THU FEB 20 2014
.DISCUSSION...CONVECTIVE EVENT BEGINNING TO UNFOLD AS SQUALL LINE HAS
DEVELOPED OVER AR/LA AND IS ENTERING NW PORTIONS OF CWA.
DEEP MIXING THIS AFTERNOON HAS ALLOWED GRADIENT WINDS TO BE QUITE
IMPRESSIVE AS GUSTS HAVE EXCEEDED 30 KNOTS IN THE DELTA. WHILE THE
MIXING HAS ALLOWED DEWPOINTS TO DROP INTO THE 50S...LOW LEVEL
INVERTED V FEATURE SHOWING UP WELL IN BUFR SOUNDINGS OVER THOSE
AREAS AHEAD OF THE CONVECTION DURING LATE AFTERNOON AND EARLY
EVENING. THIS SHOULD FURTHER ENHANCE CONVECTIVE WIND THREAT. WITH
ALL INDICATORS POINTING TO A WIDESPREAD DAMAGING WIND THREAT...HAVE
ADDED SUCH WORDING TO GRIDS TONIGHT.
DESPITE IMPRESSIVE SHEAR IN PLACE...INITIAL TORNADO THREAT LOOKS
LIMITED AS DEEP MIXING HAS ALLOWED LCL/S TO REACH AS HIGH AS AROUND
3KFT. LCL HEIGHTS WILL LOWER...HOWEVER...AS WE MOVE INTO THE EVENING
AS THE BOUNDARY LAYER MOISTENS. ALTHOUGH A TORNADO RISK DOES EXIST
WITH THE MAIN SQUALL LINE...AM MOST CONCERNED WITH THE TORNADO RISK
IN ANY DISCRETE CELLS THAT GET GOING AHEAD OF THE MAIN LINE. HRRR
AND LOCAL WRF ARE SHOWING THIS POSSIBILITY DURING THE EVENING OVER
CENTRAL AND SOUTH MS...EVENTUALLY MERGING INTO AND REINVIGORATING
THE LINE AFTER MIDNIGHT OVER SOUTH MISSISSIPPI.
ALL OF THIS ACTIVITY LOOKS TO SWEEP RAPIDLY THROUGH TONIGHT BEING
COMPLETELY EAST OF THE AREA PRIOR TO SUNRISE FRIDAY WITH CLOUDS
DECREASING BEHIND. COOLER WEATHER WILL AT LEAST TEMPORARILY PAY A
VISIT TO THE REGION FOR FRIDAY AND SATURDAY WITH 30S AT NIGHT AND
60S DURING THE DAY. ZONAL MID LEVEL FLOW WILL ALLOW SURFACE HIGH
PRESSURE TO RAPIDLY SHIFT WEST AND MOIST SOUTHERLY RETURN FLOW TO
SETUP BY SATURDAY NIGHT. MODEL SOUNDINGS ARE EVEN SHOWING A
POSSIBILITY FOR ELEVATED CONVECTION OVER THE SOUTH AFTER MIDNIGHT
SATURDAY NIGHT IN INCREASING ISENTROPIC LIFT./26/
MODELS ARE CONSISTENT SHOWING ANOTHER COLD FRONT CROSSING THE REGION
SUNDAY NIGHT ON THE LEADING EDGE OF AN ARCTIC AIRMASS BUILDING ACROSS
THE PLAINS. COULD SEE SOME LIGHT SHOWER ACTIVITY AS THIS FRONT
PASSES/NOTHING SIGNIFICANT. CONFIDENCE IN THE FORECAST DECREASES AS
WE HEAD INTO MONDAY AFTERNOON/NIGHT WHERE THE 00Z ECMWF TRIES TO PULL
MOISTURE BACK NORTHWARD AND BREAK OUT PRECIP IN ADVANCE OF YET
ANOTHER COLD FRONT WHILE THE GFS/CANADIAN FAIL TO SHOW THIS RETURNING
MOISTURE KEEPING THINGS FAIRLY DRY (LOW END POPS). INHERITED LOW POPS
CONTINUE TO LOOK GOOD HERE TO ACCOUNT FOR INHERENT UNCERTAINTIES. IF
THE 00Z ECMWF IS CORRECT WE COULD BE LOOKING AT A CHANCE FOR SOME
SNOW FLURRIES LATE TUE AS THIS NEXT SURGE OF COLD AIR RUSHES SOUTH
ACROSS THE REGION. CONFIDENCE IS NOT HIGH ENOUGH TO MENTION IN
OFFICIAL FORECAST JUST YET THOUGH. THE MODELS SHOW ANOTHER COLD FRONT
HEADED OUR WAY LATE IN THE WEEK WHICH SEEMS PROBABLE GIVEN THE
PATTERN. IT DEFINITELY APPEARS OUR STRETCH OF ABOVE NORMAL TEMPS
THESE PAST COUPLE DAYS WILL NOT BE RETURNING ANY TIME SOON. DID NOT
SWAY TOO FAR FROM MEX GUIDANCE THROUGH THE PERIOD. IF THE SETUP
OFFERED BY THE ECMWF TAKES SHAPE FOR THE MON-TUE TIMEFRAME TEMPS
OFFERED BY THE MEX WILL BE TOO COOL GIVEN RETURNING MOISTURE/WARMTH./BK/
&&
.AVIATION...
LATE THIS MORNING WE HAD A MIXTURE OF MVFR/VFR CEILINGS.
MAIN ISSUES TODAY WILL BE WITH STRONG SUSTAINED WIND AND HIGH GUSTS.
THE NW AREAS WILL SEE THE STRONGEST SOUTHERLY WINDS WITH SUSTAINED
20-30 KTS AND GUSTS 35-43 KTS. THE REST OF THE AREA WILL RANGE FROM
18-25 KTS AND GUSTS 30-35KTS. MVFR CEILINGS THIS MORNING WILL GIVE
WAY TO VFR CONDITIONS. LOOK FOR GUSTY TSRA TO BRING INTERMITTENT IFR
CONDITIONS TO TAF SITES TO DEVELOP IN THE FAR NW BY 21-23Z AND PROGRESS
E/SE THROUGH THE EVENING...EXITING THE REGION AFTER 07Z. /17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 41 63 35 68 / 100 0 0 3
MERIDIAN 41 64 31 67 / 100 0 0 3
VICKSBURG 40 64 34 70 / 99 0 0 3
HATTIESBURG 46 67 35 70 / 100 0 0 1
NATCHEZ 42 61 37 69 / 99 0 0 3
GREENVILLE 37 63 38 67 / 92 0 0 2
GREENWOOD 35 64 35 69 / 99 0 0 3
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR MSZ018-019-025>066-
072>074.
LA...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR LAZ007>009-015-016-
023>026.
AR...WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR ARZ074-075.
&&Hazardous weather outlook, Feb 20, 9:59 PM CST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 959 PM CST THU FEB 20 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>036- 040>042-047-220400- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-WASHINGTON- HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN- 959 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...THE REST OF TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. MSZ030>033-037>039-043>046-048>066-072>074-220400- CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS- LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 959 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI... AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...THE REST OF TONIGHT AND FRIDAY TORNADOES RISK...ELEVATED TIMING...REMAINDER OF TONIGHT SEVERE THUNDERSTORMS RISK...ELEVATED TIMING...REMAINDER OF TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE NORTHEAST ACROSS THE AREA AHEAD OF A COLD FRONT THROUGH THE EVENING. WIND GUSTS TO 60 MPH...HAIL TO SIZE OF HALF DOLLARS...AND TORNADOES WILL BE POSSIBLE WITH THE MOST INTENSE STORMS. THE THREAT OF STORMS WILL END SHORTLY AFTER MIDNIGHT AS THE COLD FRONT MOVES EAST OF THE AREA (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION THE REST OF TONIGHT. 21 && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Feb 20, 9:35 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
935 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM FLASH FLOOD 9 SSW COLLINS 31.52N 89.62W
02/20/2014 JEFFERSON DAVIS MS EMERGENCY MNGR
WATER REPORTED ACROSS GATES BRIDGE ROAD AND STATE HIGHWAY
589 IN SOUTHWEST COVINGTON COUNTY
&&
AEGLocal storm report, Feb 20, 9:40 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
940 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG 5 N COLUMBUS 33.58N 88.40W
02/20/2014 LOWNDES MS PUBLIC
DOWNED TREES AND POWERLINES ON SPIVEY ROAD. REPORT VIA
SOCIAL MEDIA.
&&
JCULINLocal storm report, Feb 20, 9:41 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
941 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM FLASH FLOOD 7 S COLLINS 31.54N 89.56W
02/20/2014 COVINGTON MS EMERGENCY MNGR
WATER REPORTED ACROSS GATES BRIDGE ROAD...STATE HIGHWAY
589 AND OLD US HIGHWAY 49 IN SOUTH COVINGTON COUNTY
&&
AEGLocal storm report, Feb 20, 9:50 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
950 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND DMG 4 ESE SANFORD 31.46N 89.36W
02/20/2014 JONES MS EMERGENCY MNGR
DAMAGE TO A HOME ALONG EDDIE WALKER ROAD...POSSIBLE
TORNADO.
&&
DLLocal storm report, Feb 20, 9:53 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
953 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TSTM WND DMG 4 W MOSELLE 31.49N 89.35W
02/20/2014 JONES MS EMERGENCY MNGR
TREE DOWNED PARTIALLY BLOCKING THE ROADWAY AT MONROE ROAD
AND STANFORD ROAD
&&
DLSpecial weather statement, Feb 20, 10:03 PM CST, 4 minutes before
MSZ049-210435-
RANKIN MS-
1003 PM CST THU FEB 20 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1003 PM CST THU FEB 20 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 3 MILES SOUTH OF PISGAH TO MONTEREY AT 1003 PM
CST...MOVING EAST AT 35 MPH.
PEOPLE IN CENTRAL RANKIN COUNTY SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3211 9021 3250 8990 3249 8976 3236 8973
3233 8973 3212 8978
TIME...MOT...LOC 0403Z 275DEG 33KT 3242 8985 3220 9005
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 6:05 PM CST | Severe Thunderstorm Warning | JAN | Lincoln | 55 min |
| Feb 20, 6:15 PM CST | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore | 45 min |
| Feb 20, 6:20 PM CST | Severe Thunderstorm Warning | JAN | Clarke | 40 min |
| Feb 20, 6:31 PM CST | Special Weather Statement | JAN | Holmes, Humphreys, Yazoo | 29 min |
| Feb 20, 6:43 PM CST | Special Weather Statement | JAN | Simpson | 42 min |
| Feb 20, 6:45 PM CST | Special Weather Statement | JAN | Montgomery, Webster | 30 min |
| Feb 20, 7:10 PM CST | Special Weather Statement | JAN | Holmes, Yazoo | 30 min |
| Feb 20, 7:12 PM CST | Tornado Warning | JAN | Marion | 63 min |
| Feb 20, 7:34 PM CST | Special Weather Statement | JAN | Attala, Warren, Yazoo | 31 min |
| Feb 20, 7:46 PM CST | Special Weather Statement | JAN | Scott | 44 min |
| Feb 20, 7:46 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Montgomery, Webster | 44 min |
| Feb 20, 7:54 PM CST | Severe Thunderstorm Warning | JAN | Attala, Choctaw | 51 min |
| Feb 20, 7:58 PM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 62 min |
| Feb 20, 8:08 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 52 min |
| Feb 20, 8:27 PM CST | Flash Flood Warning | JAN | Marion | 3 hr |
| Feb 20, 8:28 PM CST | Severe Thunderstorm Warning | JAN | Marion | 32 min |
| Feb 20, 8:32 PM CST | Tornado Warning | JAN | Covington, Jones | 58 min |
| Feb 20, 8:39 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 51 min |
| Feb 20, 8:45 PM CST | Severe Thunderstorm Warning | JAN | Lamar | 45 min |
| Feb 20, 8:52 PM CST | Tornado Warning | JAN | Lowndes | 23 min |
| Feb 20, 9:12 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 63 min |
| Feb 20, 9:22 PM CST | Flash Flood Warning | JAN | Lowndes, Oktibbeha | 98 min |
| Feb 20, 9:26 PM CST | Tornado Warning | JAN | Jones | 49 min |
| Feb 20, 9:34 PM CST | Flash Flood Warning | JAN | Lawrence, Lincoln | 116 min |
| Feb 20, 9:39 PM CST | Flash Flood Warning | JAN | Covington, Forrest, Jones, Lamar | 3 hr |
| Feb 20, 10:03 PM CST | Special Weather Statement | JAN | Rankin | 32 min |
| Feb 20, 10:10 PM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Marion | 50 min |
| Feb 20, 10:18 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 57 min |
| Feb 20, 10:29 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 46 min |
| Feb 20, 10:31 PM CST | Tornado Warning | JAN | Clarke, Jasper | 29 min |
| Feb 20, 10:53 PM CST | Severe Thunderstorm Warning | JAN | Marion | 37 min |
| Feb 20, 11:08 PM CST | Flash Flood Warning | JAN | Marion | 3 hr |
| Feb 20, 11:11 PM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 64 min |
| Feb 20, 11:16 PM CST | Special Weather Statement | JAN | Kemper, Noxubee | 29 min |
| Feb 20, 11:38 PM CST | Areal Flood Warning | JAN | Lawrence, Lincoln | 3 hr |
| Feb 20, 11:39 PM CST | Special Weather Statement | JAN | Lauderdale | 31 min |
| Feb 20, 11:51 PM CST | Flash Flood Warning | JAN | Forrest, Lamar | 114 min |
| Feb 21, 12:31 AM CST | Areal Flood Warning | JAN | Covington, Forrest, Jones, Lamar | 3 hr |
| Feb 21, 1:12 AM CST | Areal Flood Warning | JAN | Jefferson Davis | 3 hr |
| Feb 21, 2:18 AM CST | Areal Flood Warning | JAN | Marion | 3 hr |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.